CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 69 Number 5 (Oct 2017)

Looking for a printed back issue?
Page  
Contents
961   Dynamics and Regularization of the Kepler Problem on Surfaces of Constant Curvature
Andrade, Jaime; Dávila, Nestor; Pérez-Chavela, Ernesto; Vidal, Claudio
992   Classification of Regular Parametrized One-relation Operads
Bremner, Murray; Dotsenko, Vladimir
1036   Stability for the Brunn-Minkowski and Riesz Rearrangement Inequalities, with Applications to Gaussian Concentration and Finite Range Non-local Isoperimetry
Carlen, Eric; Maggi, Francesco
1064   Amenability and Covariant Injectivity of Locally Compact Quantum Groups II
Crann, Jason
1087   Absolute Continuity of Wasserstein Barycenters Over Alexandrov Spaces
Jiang, Yin
1109   Closed Convex Hulls of Unitary Orbits in Certain Simple Real Rank Zero C$^*$-algebras
Ng, P. W.; Skoufranis, P.
1143   The seven Dimensional Perfect Delaunay Polytopes and Delaunay Simplices
Sikirić, Mathieu Dutour
1169   On Residues of Intertwining Operators in Cases with Prehomogeneous Nilradical
Varma, Sandeep

© Canadian Mathematical Society, 2017 : https://cms.math.ca/